Please use this identifier to cite or link to this item:
Title: First-passage times for non-Markovian processes: Multivalued noise
Author: Weiss, George H. (George Herbert), 1930-
Masoliver, Jaume, 1951-
Lindenberg, Katja
West, B. J.
Keywords: Fluctuacions (Física)
Mecànica estadística
Fluctuations (Physics)
Statistical mechanics
Issue Date: 1987
Publisher: The American Physical Society
Abstract: A new method for the calculation of first-passage times for non-Markovian processes is presented. In addition to the general formalism, some familiar examples are worked out in detail.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1987, vol. 36, núm. 3, p. 1435-1439.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
33512.pdf562.68 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.